# SDR 99ZZZX2153

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1002V
- Make and model: Cessna TU206F
- Aircraft serial: U20602387
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1200406176
- Condition: Leaking
- Location: Fuel System
- Part time: 3,072 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LINE HAD A LEAK THAT SEEMED TO BE INTERMITTENT.  APPARENTLY, THE VARIED TENSION IN RELATION TO WING AND CABIN ALLOWED THE OPENING TO OPEN FURTHER.  INVESTIGATION REVEALED A PIN HOLE CAUSED BY CORROSION AS THE CAUSE.  THE CORROSION APPEARED TO BE CAUSED BY MOISTURE HELD AGAINST LINE AT THE UPPER CHAFE STRIP.  NOTE:  AIRCRAFT HAS MINIMAL SURFACE CORROSION ON REMAINDER OF AIRCRAFT.
